# SDR FDEA201501160205

- Difficulty date: January 16, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 29,191 hours, 20,317 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 387
- Condition: Intermittent
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLIDE LIGHT ON DOOR IR ILLUMINATED INTERMITTENTLY THROUGH FLIGHT.  REPLACE BULBS IAW MM 33-16-02-2.  OPERATIONS CHECKED GOOD.
